MAUDE Adverse Event Report: SENSORY MEDICAL INC. CUBBY BEDS; TECH HUB

SENSORY MEDICAL INC. CUBBY BEDS; TECH HUB
Catalog Number KIT10001
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sensory medical has followed up on december 29th, 2025 and january 7th, 2025 via email and january 15th, 2025 via phone call for additional information.Sensory medical provided a replacement cloth cover.The lot for the canopy is 250111m11.Review of manufacturing records confirm that all in process and final inspections were performed and passed.The lot for the tech hub is 02172025.Review of manufacturing records confirm that all in process and final inspections were performed and passed.Multiple statements are made in the cubby bed user manual and tech hub accessory manual regarding safe use of the bed to prevent elopement and other safety concerns.Page 3 of the user manual contains multiple warnings, including: "do not use this product if you do not understand or cannot follow the accompanying warnings and instructions." "do not allow anyone to climb or hang from the product." "you are responsible for providing adult supervision while using this product." "use the maintenance checklist in the manual to inspect the canopy, seams, zippers, electronic accessories, cords, metal frame, screws, slats, locks, and safety sheets every 30 days." "if any damage is present, immediately discontinue use and contact cubby for repair or replacement." "check this product for damaged hardware, loose joints, loose bolts or other fasteners, missing parts or sharp edges before and after assembly and frequently during use.Securely tighten loose bolts and other fasteners." "do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts." "never leave patient user unattended for extended periods of time without monitoring and sensory stimulation." "openings in and between bed parts can entrap the head and the neck." page 15 assembly + care faq's includes description and use of the locks on the safety sheets and the technology hub zippers and s-clips on the doors.On page 22 includes a monthly maintenance checklist, one check is: "each zipper on the canopy is functional and seams of zippers are intact" page 22 of the user manual, maintenance checklist, describes to discontinue use of the bed if anything is damaged or missing.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.There was no report of injury as a result of the event.
 
Event or Problem Description
Per parent, the child is able to push the technology hub out of its zipper and climb through the hole.Parent stated that while the tech hub is locked, the child peels the zipper of the tech hub from the inside.The parent mentioned having difficulties with the installation of the tech hub zipper since it was received.Per parent, this event has happened twice.The parent believes no damage has been inflicted upon the tech hub or the zipper teeth by the child and the tech hub is still able to be zipped in.The parent never received the cloth cover piece.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
TECH HUB
Manufacturer (Section D)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key24201240
Report Number3016541541-2026-00006
Device Sequence Number13147579
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Device Lot Number02172025
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale